# SDR AALA201910299002

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 28,377 hours, 11,517 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 410038700303
- Part serial: 22SEP2018004
- Condition: Leaking
- Location: Aft Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ARRIVAL AT THE A/C THE FA WERE REPORTING THAT THE A/C SMELLS REALLY BAD. CAP AGREES. LAV LEAKAGE AT THE BACK HAS MULTIPLE DAYS HISTORY. OPEN A/C DOOR, DISINFECT, CLEAN AND NO IMPROVEMENT, IT APPEARS AS IS THE CARPET IS IN NEED OF MORE THAN A SURFACE CLEANING. REPLACED L/H AFT TOILET AND CABIN SERVICE PERFORMED CLEANING OF AFT L/H LAV AND REPLACED THE CARPET, NO LEAKS AT THIS TIME, OK FOR SERVICE.
